Czechoslovak Mathematical Journal, Vol. 61, No. 4, pp. 993-1005, 2011
Czechoslovak Mathematical Journal, Vol. 61, No. 4, pp. 993-1005, 2011

On Volterra composition operators from
Bergman-type space to Bloch-type space

Zhi Jie Jiang

Zhi Jie Jiang, School of Science, Sichuan University of Science and Engineering, Zigong, 643000, P. R. China, e-mail: matjzj@126.com

Abstract: Let $\varphi$ be an analytic self-mapping of $\mathbb{D}$ and $g$ an analytic function on $\mathbb{D}$. In this paper we characterize the bounded and compact Volterra composition operators from the Bergman-type space to the Bloch-type space. We also obtain an asymptotical expression of the essential norm of these operators in terms of the symbols $g$ and $\varphi$.

Keywords: Bergman-type space, Volterra composition operator, Bloch-type space, little Bloch-type space, essential norm

Classification (MSC 2010): 47B38, 47B33, 47B37


Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]